# SDR AU000026

- Difficulty date: January 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3AF34C74
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 810632
- Condition: Failed
- Location: Lt Engine
- Component: Engine, Cont, GTSIO520M
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE STOPPED.  SUBMITTER SUSPECTED CRANKSHAFT FAILURE.
